# SDR SWAA2019120239280

- Difficulty date: November 15, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 42,199 hours, 20,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT SHIELD CORRODED AROUND HOLES BETWEEN BS. 492 TO BS. 500A, RBL 24. / R&R SHIELD PER SRM AND DWG.
